# SDR 99ZZZX3524

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 537 hours
- Component: 407040302101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DISC ON AFT SIDE OF THE DISC PACK CRACKED IN HALF.  INSTALLED DISC PACK S/N RNFS-2938, FOUND AT AIR LOGISTICS LLC, HOUMA BASE.
